# SDR UPS804521

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561237617
- Condition: Corrosion
- Location: Fs 52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON LOWER FWD SIDE OF BELT FRAME FS 52, LBL 52 AND FLOORBEAM.  REPAIRED PER UPS EO DC8-5310-6902-A.
